Home » Frequently asked Questions on Health » Does Lunesta cause a bitter taste in the mouth?

Does Lunesta cause a bitter taste in the mouth?

Q: I took Lunesta for the first time last night. About 20 minutes after taking the medication, I noticed a bitter taste in my mouth. I am unable to drink anything without having a strong bitter taste. The bitterness is not as bad with food as it is with liquid. Is it normal for the bitter taste to last this long?

A:Lunesta is the brand name of a drug called eszopiclone indicated for insomnia. One of its quite common side effects is unpleasant taste that goes away in a day or two. The bitter taste is far more with 3 mg tablet compared to 2 mg tablet. Lunesta should always be taken with a full glass of water and never chewed or crushed. It is not clear as to the dose taken by you and whether you took it with a full glass of water. In any case the side effect will soon disappear.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------